Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Magnetic monopole solutions with a massive dilaton
Autore:
Forgacs, P; Gyurusi, J;
Indirizzi:
Univ Tours, CNRS UPRES A 6083, Lab Math & Phys Theor, F-37200 Tours, France Univ Tours Tours France F-37200 Math & Phys Theor, F-37200 Tours, France Roland Eotvos Univ, Inst Theoret Phys, H-1088 Budapest, Hungary Roland Eotvos Univ Budapest Hungary H-1088 hys, H-1088 Budapest, Hungary
Titolo Testata:
PHYSICS LETTERS B
fascicolo: 1-4, volume: 441, anno: 1998,
pagine: 275 - 284
SICI:
0370-2693(19981126)441:1-4<275:MMSWAM>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
FIELD;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Forgacs, P Univ00ours, CNRS UPRES A 6083, Lab Math & Phys Theor, Parc Grandmont, F-372 Univ Tours Parc Grandmont Tours France F-37200 randmont, F-372
Citazione:
P. Forgacs e J. Gyurusi, "Magnetic monopole solutions with a massive dilaton", PHYS LETT B, 441(1-4), 1998, pp. 275-284

Abstract

Static, spherically symmetric monopole solutions of a spontaneously brokenSU(2) gauge theory coupled to a massive dilaton field are studied in detail in function of the dilaton coupling strength and of the dilaton mass. (C)1998 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/07/20 alle ore 14:19:11